Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Cobos, Fernando and Cordeiro, José María and Martínez, Antón (1999) On interpolation of bilinear operators by methods associated to polygons. Bollettino della Unione Matematica Italiana, 8 (2B). pp. 319-330. ISSN 0041-7084 (In Press)

Cobos, Fernando and Cordeiro, José María and Martínez, Antón (1999) Quantitative Estimates for Interpolated Operators by Multidimensional Methods. Revista matemática complutense, 12 (1). pp. 85-103. ISSN 1988-2807

This list was generated on Sat Jul 26 03:16:49 2014 CEST.